SATURDAY	<b>RISE DAY</b>	
6:45 AM	Kitchen Chas	Arise - Start breakfast preparations
	Dorm Chas	Arise - Start coffee and hot water
7:00 AM	Dorm Chas	Awaken Director and Team. Make sure Kitchen Chas are awake
7:20 AM	Dorm Chas	Awaken the candidates
	Head Cha	Make sure gate is unlocked for the photographer
7:40 AM	Palanca Chas	Deliver palanca to 'RISEN CHRIST' Speaker
7:50 AM	Youth Head Cha	Ring bell to assemble in the chapel.
	Dorm Chas	Remind candidates to bring Pilgrims Guide
8:00 AM		Chapel - Prayer and Meditation
	Head Cha	Alert the kitchen when chapel nears completion
8:00 AM	Palanca Chas	Deliver corsage and palanca for 'GOD- Community of Love' speaker
	Storeroom Chas	Prepare red hearts for Table Chas to hand out during 'GOD-Community' talk
8:15 AM	Team Member	'RISEN CHRIST' Meditation (10 min)
8:20 AM		Breakfast - (Grace/Eat/Thanks). No jokes.
8:45 AM	Head Cha	Confirm photographers arrival
9:00 AM	All Chas	Lead candidates to picture location
9:15 AM	All	Break (10 min)

SATURDAY	<b>RISE DAY</b>	
9:15AM (Cont'd)	Chapel Chas/Store Room chas	Set up for Koinonia Service in chapel. Do not bring out communion elements until the service begins. At Director's option set-up conference room for Koinonia Service/Footwashing
	Gopher Chas	Pull 'GOD – COMMUNITY OF LOVE' Speaker:
9:25 AM	Gopher Chas	Pull 'GOD-Community of Love' Prayer Palanca Team
	Youth Head Cha	Ring bell to reassemble in the conference room
	Music Cha	Singing until all return
	Youth Head Cha	Alert Director when all have returned
9:30 AM	Gopher Chas	'GOD-COMMUNITY' prayer team and speaker to chapel
	Chapel Chas	Set up 'GOD-Community of Love' Prayer Palanca Team in the main chapel instead of in the auxiliary chapel for this talk. Have all prayer support items with them.
	Palanca Chas	Have one table Palanca item available to distribute at end of talk. Give one to the Spiritual Director before talk so he can introduce it. Place this item on the tables during the talk, or hand out as they leave the chapel. Have a banner ready for presentation.
	Storeroom Chas	Give red hearts to Table Chas. Place tripod with "PALANCA" sign at podium.
	Table Chas	Have red hearts ready to pass out when instructed to by Spiritual Director in 'GOD- Community' talk
9:40 AM		'GOD IS A COMMUNITY OF LOVE' (40 min)
10:20 AM		KOINONIA Service in Chapel – Communion

SATURDAY	RISE DAY	
	Storeroom Chas	Blow out candles and replace as necessary
		Continue service (footwashing) in location selected by Director
11:30 AM	Palanca Chas	Deliver corsage and palanca for 'CHRISTIAN LIFE' speaker
11:40 AM		Break (10 min)
	Palanca Chas	Be prepared to take palanca into conference room.
	Gopher Chas	Pull 'CHRISTIAN LIFE' speaker:
	Storeroom Chas	Prepare Bibles for Table Chas to distribute
11:50 AM	Gopher Chas	Pull 'CHRISTIAN LIFE' Prayer Palanca Team
	Youth Head Cha	Ring bell to assemble in the conference room.
	Music Chas	Singing until all return
	Youth Head Cha	Alert Director when all have returned
	Palanca Chas	Give out palanca
12:00 PM	Spiritual Director	'BIBLE MEDITATION'' (10 min) "Palanca from God"
12:05 AM	Gopher Chas	'CHRISTIAN LIFE' Prayer Team and Speaker to Chapel
12:05 PM	Table Chas	Hand out Bibles by direction of Speaker
12:10 PM	Storeroom	Blow out candles
12:15PM	Music Chas	Be prepared to play a couple of songs
12:20 PM		'CHRISTIAN LIFE' talk (20 min)

SATURDAY	<b>RISE DAY</b>	
12:30 PM	Palanca Chas	Deliver corsage and palanca for 'COMMUNICATIONS' speaker
12:40 PM		Table discussion and poster as directed by Director.
	Table Chas	Hand out poster board/markers
	Music Chas	Teach "De Colores"
	Storeroom	Blow out candles and replace as necessary.
	Palanca Chas	Palanca break
1:00 PM		LUNCH (Skit [Director option] by kitchen)
1:30 PM		Free time (At discretion of Director)
2:20 PM	Youth Head Cha	Ring bell to signal time to re-gather in conference room
	Gopher Chas	Pull 'COMMUNICATIONS' Speaker
	Music Cha	Singing until all return
	Youth Head Cha	Alert Director when all have returned
	Palanca Chas	Palanca break
2:30 PM		Poster presentation for 'CHRISTIAN LIFE' (Make sure 'Communication' speaker table goes first.)
	Table Chas	Collect and hang the posters
	Chapel Chas	Set up Chapel for evening chapel
	Gopher Chas	Pull 'COMMUNICATION' Prayer Palanca Team
2:50 PM	Gopher Chas	'COMMUNICATION' Prayer Palanca Team and speaker to chapel
	Palanca Chas	Palanca break if needed

SATURDAY	RISE DAY	
	Palanca Chas	Deliver corsage and palanca for 'CHRISTIAN GROWTH' speaker
0.05 DM		
3:05 PM		'COMMUNICATION' talk (20 min)
	Gopher Chas	Pull 'CHRISTIAN GROWTH' speaker
3:20 PM	Gopher Chas	Pull 'CHRISTIAN GROWTH' Prayer Palanca Team
3:25 PM		Table discussion no poster at this time.
	Palanca Chas	Palanca Break
	Gopher Chas	'CHRISTIAN GROWTH' Prayer Palanca Team and speaker to chapel
	Storeroom Chas	Place "Prayer" and "Study" legs and stool at podium
3:30PM		*BREAK
3:35 PM	Youth Head Cha	Ring bell to gather in conference room (if break has been given)
3:40 PM		'CHRISTIAN GROWTH' talk (30 min)
4:10 PM		Table discussion and posters
	Storeroom	Blow out candles and replace as necessary
4:30 PM		Presentation of posters
4:50PM		Break (10 min)
5:00 PM	Youth Head Cha	Ring bell to return to conference room
	Music Cha	Singing until all return
	Storeroom Chas	Make sure candles and lighters are out front for serenade. Make sure they are picked up after.
	Palanca Chas	Palanca break as needed

SATURDAY	RISE DAY	
	Youth Head Cha	Alert Director when all have returned
5:05 PM	Youth Director	Comments and 'Warm Fuzzy Story'.
	Youth Head Cha	Have team ready to hand out warm fuzzies at end of reading of story.
		Hand out warm fuzzies to all at tables.
5:35PM	Director	Director's personal sharing
	Youth Head Cha	Alert the kitchen when near the end
6:40 PM		Short break before dinner (10 min)
	Chas	Direct Candidates to use dormitory bathrooms ONLY
6:45PM	Youth Head Cha	Ring bell to return to Conference Room
	Music Chas	*SINGING BEFORE DINNER
	Table Chas	Pick up all drinks and cups from tables.
	Storeroom Chas	Turn on cross on hill. Switch is in conference room. Main breaker is in hall between storeroom door and conference room door.
		Make sure tables are covered with cloths before going to dining room.
6:50 PM		Dinner. (Grace/Eat/Thanks) No jokes.
	Head Cha and Youth Head Cha	Greet community and let them know when ready for serenade
7:15 PM		Serenade and Candlelighting. Community serenades then forms candlelit pathway from outside doors to return into building door.
7:50 PM	Youth Director	Talk in chapel, then Prayer and Meditation
8:00 PM	Spiritual Director	'FORGIVENESS' meditation (10 min)

SATURDAY	<b>RISE DAY</b>	
	Storeroom Chas	Have a supply of red hearts available in the chapel for those who need extra
	Spiritual Director	Cross service
8:50 PM		Candidates take break –
	Chapel Cha Table Cha Storeroom Cha	If Sharing Circle in Chapel – chapel chas set up – if in conference room – table chas and storeroom chas set up
9:00 PM	Youth Director and Director	Personal sharing/prayer circle - Form a circle around the room
		Announcements: Pack in the morning; assemble in chapel when bell rings. Closing Prayer Dismiss Candidates
10:00 PM		Candidates to bed (or fellowship time in the hallway or conference room)
	Table Chas and Storeroom Chas	Clean and straighten the conference room. Make sure all candles are out.
	Dorm Chas	Make sure all bathrooms are clean and supplied
	*Head Cha and Youth Head Cha	Close (do not lock) gate and all outside doors
	Chapel Chas	Clean and set up chapel for morning. Make sure all candles are out.
10:30 PM		Candidates to bed (if fellowship time was given)
10:40 PM		Team Meeting
10:45 PM		Team to bed

Saturday Schedule 11/27/2004